# SDR DL757001314

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 45,306 hours, 23,457 cycles
- Engine: Pwa PW2037
- Engine time: 37,959 hours, 19,497 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716446
- Condition: Overserviced
- Location: Nr 2
- Part time: 37,959 hours, 19,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: E

## Discrepancy

A/C RETURNED FROM FLIGHT WITH NR 2 ENGINE SHUT DOWN DUE TO HIGH OIL TEMP.  ENGINE WAS FOUND WITH THE OIL OVER SERVICED BY APPROX 15 QUARTS.  DRAINED EXCESSIVE OIL FROM GEARBOX AND ENGINE OPERATION NORMAL DURING ENGINE RUN.
